Journal article icon

Journal article

On the topology and the boundary of N-dimensional RCD(K,N) spaces

Abstract:
We establish topological regularity and stability of N-dimensional RCD(K,N) spaces (up to a small singular set), also called non-collapsed RCD(K,N) in the literature. We also introduce the notion of a boundary of such spaces and study its properties, including its behavior under Gromov-Hausdorff convergence.
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.2140/gt.2021.25.445

Authors


More by this author
Institution:
University of Oxford
Department:
MATHEMATICAL INSTITUTE
Oxford college:
St Hilda's College
Role:
Author
ORCID:
0000-0002-1932-7148
Publisher:
Mathematical Sciences Publishers Publisher's website
Journal:
Geometry and Topology Journal website
Volume:
25
Issue:
1
Pages:
445-495
Publication date:
2021-03-02
Acceptance date:
2020-03-31
DOI:
EISSN:
1364-0380
ISSN:
1465-3060
Source identifiers:
1061623
Language:
English
Keywords:
Pubs id:
pubs:1061623
UUID:
uuid:3aa8c4d5-a1cb-4204-84d6-d689eed20492
Local pid:
pubs:1061623
Deposit date:
2019-10-11

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP